Algebraic, Rational and Puiseux Series Solutions of Systems of Autonomous Algebraic ODEs of Dimension One

José Cano, Sebastian Falkensteiner, J. Rafael Sendra. Algebraic, Rational and Puiseux Series Solutions of Systems of Autonomous Algebraic ODEs of Dimension One. Mathematics in Computer Science, 15(2):189-198, 2021. [doi]

Authors

José Cano

This author has not been identified. Look up 'José Cano' in Google

Sebastian Falkensteiner

This author has not been identified. Look up 'Sebastian Falkensteiner' in Google

J. Rafael Sendra

This author has not been identified. Look up 'J. Rafael Sendra' in Google